Inessa I. Matveeva

 Home


Senior scientific researcher, 
Dr. Inessa I. Matveeva
Sobolev Institute of Mathematics,
Siberian Branch of Russian Academy of Sciences,
prospect Koptyuga, 4,
630090 Novosibirsk, Russia
Phone: (+7-383)363-46-73
Fax: (+7-383)333-25-98
E-mail: matveeva@math.nsc.ru

Personal data
Education and degrees
Experience in scientific institutes
Teaching experience
Research interests
Participation in scientific projects, grants
Selected publications

Personal data:

Last name: Matveeva
First name: Inessa
Middle name: Izotovna
Data of birth: September 30, 1968 (Yakutiya, Russia)
Languages: Russian (native language), English

Back to top


Education and degrees:

1985-1990 - Department of Mathematics and Mechanics, Novosibirsk State University (Novosibirsk).

1990 - Diploma (M. Sc.), Novosibirsk State University (Novosibirsk).

1990-1992 - Probationer-researcher, Institute of Mathematics of the Siberian Branch of the USSR Academy of Sciences (Novosibirsk).

1996 - Candidate of Physical and Mathematical Sciences (Ph. D.), Sobolev Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences (Novosibirsk).

Ph. D. Thesis: "Boundary Value Problems for Systems with a Degenerate Matrix at the Time Derivative"
 
Ph. D. Advisor: Professor Gennadii V. Demidenko.

Back to top


Experience in scientific institutes:

1992-1997 - Junior Scientific Researcher, Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences (Novosibirsk).

1997-present - Senior Scientific Researcher, Sobolev Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences (Novosibirsk).

Back to top


Teaching experience:

1993-1997 - Assistant Lecturer, Novosibirsk State University (Novosibirsk). ("Ordinary Differential Equations", "Equations of Mathematical Physics")

1997-1999 - Assistant Professor, Novosibirsk State University (Novosibirsk). ("Ordinary Differential Equations", "Equations of Mathematical Physics")

1999-present - Associate Professor, Novosibirsk State University (Novosibirsk). ("Ordinary Differential Equations", "Equations of Mathematical Physics", "Differential Equations in Banach Space", "Equations of Mathematical Physics II")

Back to top


Research interests:

Partial differential equations, ordinary differential equations, delay differential equations, computational linear algebra

Back to top


Participation in scientific projects, grants:

Project "Elaboration of New Statements of Applied Problems of  Linear Algebra that Admit Unconditional Possibility for Application of Algorithms with Guaranteed Accuracy of Result", supported by the Russian Foundation for Basic Research (RFBR),  no. 93-01-01515 (1993-1995)

Project "Mathematics in Applications (Problems of Differential Equations and Numerical Linear Algebra)" within the framework of the program "Leading Scientific Schools in Russia", supported by RFBR, no. 96-15-96290 (1996-1998)

Project "Boundary Value Problems for Systems not of Cauchy-Kovalevskaya Type", supported by the Ministry of Education of the Russian Federation (1998-2000)

Project "Weighted Sobolev Spaces and Quasielliptic Operators", supported by RFBR, no. 99-01-00533 (1999-2001)

Grant for young scientists, RFBR, no. 01-01-06325 (2001; head)

Grant-scholarship of the project "Young Scientists of Russia" (2002; head)

Grant of  the V. Potanin Foundation for young faculties of Russian institutes of higher education (2003; head)

Project “Boundary Value Problems for Systems not Solved with Respect to the Time Derivative”, supported by the Siberian Branch of the Russian Academy of Sciences within the framework of M.A.Lavrentiev contest of projects of young scientists (2003-2004; head)

Project "Weighted Spaces of Summable Functions, Quasi-Elliptic Operators and Applications to Differential Equations", supported by RFBR, no. 03-01-00095 (2003-2005)

Complex integration project no. 1 "Elaboration of a Treelike Catalogue of Mathematical Internet Resources", supported by the Siberian Branch of the Russian Academy of Sciences (2003-2005)

Project "Algorithms for Research of Stability of Solutions and Solvability of Boundary Value Problems for Quasilinear Systems of Differential Equations with Periodic Coefficients", supported by the Ministry of Education and Science of the Russian Federation, Program "Development of Scientific Potential of the Higher School", no. 8273 (2005)

Complex integration project no. 2.2 "Deformation and  Failure of Composite Materials and Structures",  supported by the Siberian Branch of the Russian Academy of Sciences (2006-2008)

Interdisciplinary integration project no. 35 "Treelike Catalogue of Mathematical Internet Resources", supported by the Siberian Branch of the Russian Academy of Sciences (2006-2008)

Project no. 85 "Qualitative and Numerical Analysis of Evolution Equations and Controllable Systems", supported by the Siberian Branch of the Russian Academy of Sciences (2009-2011)

Interdisciplinary integration project no. 107 "Methods of Research of Differential-Difference Equations and Applications to Problems of Biology and Chemistry", supported by the Siberian Branch of the Russian Academy of Sciences (2009-2011)

Project "Fundamental Problems of Contemporary Mathematics", supported by the Ministry of Education and Science of the Russian Federation, Federal Target Program "Scientific and Educational Personnel of Innovative Russia'' for 2009-2013, government contract no. 02.740.11.0429 (2009-2011)

Project  "Numerical Methods for Solving Direct and Inverse Problems for Differential, Difference and Delay Equations", supported by RFBR, no. 10-01-00035 (2010-2012)

Project "Direct and Inverse Problems for Differential Equations", supported by the Ministry of Education and Science of the Russian Federation, Federal Target Program "Scientific and Educational Personnel of Innovative Russia'' for 2009-2013, government contract no. 16.740.11.0127 (2010-2012)

Interdisciplinary integration project no. 80 "Differential-Difference and Integro-Differential Equations. Applications to Problems of the Natural Sciences", supported by the Siberian Branch of the Russian Academy of Sciences (2012-2014)

Project  "Algorithms and Numerical Methods for Solving Direct and Inverse Problems for Differential-Difference Equations", supported by RFBR, no. 13-01-00329 (2013-2015)

Back to top


Selected publications:

Books:

1. Differential Equations in Banach Space. Textbook. Publishing office of the Novosibirsk State University, Novosibirsk, 2000, 67 p. (Russian)

2. Information System of Mathematical Internet Resources MathTree. Publishing house of the Siberian Branch of the Russian Academy of Sciences, Novosibirsk, 2010, 288 p. (jointly with Yu.L. Ershov, O.A. Klimenko, N.A. Mazov, V.V. Pikalov, V.E. Filippov, M.Ya. Filippova; Russian)

3. Ordinary Differential Equations in Problems. Textbook. Publishing office of the Novosibirsk State University, Novosibirsk, 2014, 192 p. (jointly with G.V. Demidenko; Russian)

Articles:

1. A certain class of boundary value problems for the Sobolev system. In: Partial Differential Equations, Akad. Nauk SSSR Sibirsk. Otdel., Inst. Mat., Novosibirsk, 1989, pp. 54-78. (jointly with G.V. Demidenko; Russian)

2. Determination of stability zones for linear systems of ordinary differential equations depending on two parameters. INRIA report, France, 1994, no. 2269, 22 p.

3. On properties of a class of spectral characteristics of matrices and applications to ordinary differential equations. INRIA report, France, 1994, no. 2270, 43 p. (jointly with G.V. Demidenko)

4. Boundary value problems for non-Cauchy-Kovalevskaya-type systems in a quarter-space. Sib. Adv. Math., 5 (1995), no. 3, pp. 5-39. (jointly with G.V. Demidenko)

5. Approximate construction of projections onto invariant subspaces of matrices. Computational Technologies, 2 (1997), no. 6, pp. 24-30. (jointly with G.V. Demidenko; Russian)

6. The Cauchy problem for systems that have a degenerate matrix as the coefficient of the time derivative. Sib. Mat. Zh., 39 (1998), no. 6, pp.1338-1356; English transl. in Sib. Math. J., 39 (1998), no. 6, pp. 1155-1173.

7. A class of boundary value problems for the system of internal waves. Computational Technologies, 4 (1999), no. 5, pp. 45-55. (Russian)

8. On belonging the matrix spectrum to the left half-plane. Computational Technologies, 5 (2000), no. 2, pp. 71-81. (jointly with E.Yu. Novozhilova; Russian)

9. On stability of solutions to linear systems with periodic coefficients. Sib. Mat. Zh., 42 (2001), no. 2, pp. 332-348; English transl. in Sib. Math. J., 42 (2001), no. 2, pp. 282-296. (jointly with G.V. Demidenko)

10. Solvability conditions of the Cauchy problem for the system of internal waves. Selcuk J. Appl. Math., 2 (2001), no. 1, pp. 69-82. 

11. On solvability of boundary value problems for systems not of Cauchy-Kovalevskaya type. Sib. Zh. Ind. Mat., 4 (2001), no. 1, pp. 129-149. (Russian)

12. Necessary and sufficient conditions of solvability of boundary value problems for systems not of Cauchy-Kovalevskaya type. Sib. Zh. Ind. Mat., 4 (2001), no. 2, pp. 184-204. (Russian)

13. On asymptotic stability of solutions to nonlinear systems of differential equations with periodic coefficients. Selcuk J. Appl. Math., 3 (2002), no. 2, pp. 37-48. (jointly with G.V. Demidenko)

14. On location of the matrix spectrum inside an ellipse. Selcuk J. Appl. Math., 4 (2003), no. 1, pp. 25-41. (jointly with A. Bulgak, G.V. Demidenko)

15. On stability of solutions to quasilinear periodic systems of differential equations. Sib. Mat. Zh., 45 (2004), no. 6, pp. 1271-1284; English transl. in Sib. Math. J., 45 (2004), no. 6, pp. 1041-1052. (jointly with G.V. Demidenko)

16. On a class of boundary value problems for systems of Sobolev type. J. Anal. Appl., 3 (2005), no. 2. pp. 129-150.

17. On solvability of Cauchy problem for pseudoparabolic systems in weighted Sobolev spaces. In: Nonclassical equations of mathematical physics, Russian Akad. Nauk Sibirsk. Otdel., Inst. Mat., Novosibirsk, 2005, pp. 177-185. (Russian)

18. On mixed boundary value problems for pseudoparabolic systems. Sib. Zh. Ind. Mat., 8 (2005), no. 4, pp. 34-50; English transl. in J. Appl. Ind. Math., 1 (2007), no. 1, pp. 18-32. (jointly with G.V. Demidenko)

19. Asymptotic properties of solutions to delay differential equations. Vestnik NGU. Ser.: matematika, mekhanika, informatika, 5 (2005), iss. 3, pp. 20-28. (jointly with G.V. Demidenko; Russian)

20. Three catalogue of mathematical internet resources. Information resources of Russia, 2006, no. 1, pp. 5-8 (jointly with Yu. Ershov, O. Klimenko, L. Rabinovich, V. Filippov, M. Filippova; Russian)

21. Asymptotic properties of solutions of differential-difference equations with periodic coefficients in linear terms. Proceedings of the Fifth International Conference on Bioinformatics of Genome Regulation and Structure (July 16-22, 2006, Novosibirsk, Russia). Novosibirsk: Institute of Cytology and Genetics, 2006, vol. 3, pp. 43-46. (jointly with G.V. Demidenko)

22. Dependence of solutions of a system of differential equations on parameter. Proceedings of the Fifth International Conference on Bioinformatics of Genome Regulation and Structure (July 16-22, 2006, Novosibirsk, Russia). Novosibirsk: Institute of Cytology and Genetics, 2006, vol. 3, pp. 82-85. (jointly with A.M. Popov) 

23. Approximate solution to a boundary value problem for the Lyapunov differential equation with a parameter. Sib. Zh. Ind. Mat., 9 (2006), no. 2, pp. 107-115; English transl. in J. Appl. Ind. Math., 2 (2008), no. 2, pp. 222-230. (jointly with E.A. Samuilova)

24. Stability of solutions to delay differential equations with periodic coefficients of linear terms. Sib. Mat. Zh., 48 (2007), no. 5, pp. 1025-1040; English transl. in Sib. Math. J., 48 (2007), no. 5, pp. 824-836. (jointly with G.V. Demidenko)

25. The mathematical information system MathTree. Uspekhi Mat. Nauk, 62 (2007), iss. 5, pp. 133-142; English transl. in Russian Mathematical Surveys, 62 (2007), 5, pp. 967-976 (jointly with Yu.L. Ershov, O.A. Klimenko, V.V. Pikalov).

26. On properties of solutions to a system of differential equations with a parameter. J. Anal. Appl., 7 (2009), no. 2. pp. 75-84.

27. On numerical study of asymptotic stability of solutions to linear periodic differential equations with a parameter. J. Comput. Math. Optim., 5 (2009), no. 3, pp. 163-173.  (jointly with G.V. Demidenko)

28. On properties of solutions to one system modeling a multistage substance synthesis. Vestnik NGU. Ser.: matematika, mekhanika, informatika, 9 (2009), iss. 3, pp. 86-94. (jointly with A.M. Popov; Russian)

29. On an initial-boundary value problem for one system of integrodifferential equations. J. Comput. Math. Optim., 6 (2010), no. 1, pp. 37-50.

30. On asymptotic stability of solutions to almost linear delay differential equations with periodic coefficients in linear terms. J. Comput. Math. Optim., 6 (2010), no. 1, pp. 13-21. (jointly with I.A. Finogenko, E.A. Lashina)

31. On asymptotic stability of solutions to one class of quasilinear delay differential equations. In: Itogi Nauki. Yug Rossii. Ser. Mat. Forum. YuMI VNTs RAN i RSO-A, Vladikavkaz, 2011, vol. 5, pp. 203-207. (Russian)

32. On computing a characteristics of asymptotic stability of solutions to linear systems of periodic difference equations with a parameter. Computational Technologies, 16 (2011), no. 5, pp. 57-67. (jointly with T.D. Zakrevskiy; Russian)

33. Some estimates for the solutions to time-delay differential equations with parameters. Sib. Zh. Ind. Mat., 14 (2011), no. 1, pp. 83-92; English transl. in J. Appl. Ind. Math., 5 (2011), no. 3, pp. 391-399. (jointly with A.A. Shcheglova)

34. On the properties of solutions to a class of nonlinear systems of differential equations of large dimension. Sib. Mat. Zh., 53 (2012), no. 2, pp. 312-324; English transl. in Sib. Math. J., 53 (2012), no. 2, pp. 248-258. (jointly with I.A. Mel'nik)

35. Asymptotic stability of solutions to one class of nonlinear second-order differential equations with parameters. Vestnik YuUrGU. Ser.: matem. model. program., 40 (2012), no. 14, pp. 39-52. (jointly with G.V. Demidenko, K.M. Dulina; Russian)

36. Estimates of solutions to a class of systems of nonlinear delay differential equations. Sib. Zh. Ind. Mat., 16 (2013), no. 3, pp. 122-132; English transl. in J. Appl. Ind. Math., 7 (2013), no. 4, pp. 557-566.

37. On exponential stability of solutions to one class of systems of differential equations of neutral type. Sib. Zh. Ind. Mat., 17 (2014), no. 3, pp. 59-70; English transl. in J. Appl. Ind. Math., 8 (2014), no. 4, pp. 510-520. (jointly with G.V. Demidenko)

38. On estimates of solutions to systems of differential equations of neutral type with periodic coefficients. Sib. Mat. Zh., 55 (2014), no. 5, pp. 1059-1077; English transl. in Sib. Math. J., 55 (2014), no. 5, pp.  866-881. (jointly with G.V. Demidenko)

39. Estimates for solutions to linear systems of neutral type with several delays. J. Anal. Appl., 12 (2014), no. 1 & 2, pp. 37-52. (jointly with G.V. Demidenko)

40. Estimates for solutions of one class of nonlinear neutral type systems with several delays. Vestnik NGU. Ser.: matematika, mekhanika, informatika, 14 (2014), iss. 4, pp. 32-43; English transl. in J. Math. Sci., 213 (2016), no. 6, pp. 811-822. (jointly with G.V. Demidenko)

41. On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients. Sib. Zh. Ind. Mat., 18 (2015), no. 4, pp. 18–29. (jointly with G.V. Demidenko; Russian)

42. Estimates for solutions to a class of nonlinear time-delay systems of neutral type. Electron. J. Diff. Equ., 2015 (2015), no. 34, pp. 1-14. (jointly with G.V. Demidenko)

43. Asymptotic stability of solutions to a class of linear time-delay systems with periodic coefficients and a large parameter. Journal of Inequalities and Applications, 2015 (2015), no. 331, pp. 1-10. (jointly with G.V. Demidenko)

44. Estimates for solutions to a class of time-delay systems of neutral type with periodic coefficients and several delays. Electron. J. Qual. Theory Differ. Equ., 2015 (2015), no. 83, pp. 1-22. (jointly with G.V. Demidenko)

45. Exponential stability of solutions to nonlinear time-delay systems of neutral type. Electron. J. Diff. Equ., 2016 (2016), no. 19. pp. 1-20. (jointly with G.V. Demidenko)

Back to top